# SDR ASAA2022110140799

- Difficulty date: November 1, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,897 hours, 9,909 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulted
- Location: Nr 1 Engine Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 EEC BITE TEST REPORTS ENGINE FAULT CODE 77-20861 " THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE" DISPATCH LEVEL- LONG TIME. GROUNDED - YES. REMOVED AND REPLACED CJ10 HARNESS B737-900 AMM REF 73-21-06. FADEC SYSTEM TEST OK.
